
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/184
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Kumar, Chanchal | - |
dc.date.accessioned | 2013-05-08T11:49:07Z | - |
dc.date.available | 2013-05-08T11:49:07Z | - |
dc.date.issued | 2010 | - |
dc.identifier.citation | Michigan Mathematical Journal, 59(2), pp. 467-479. | en_US |
dc.identifier.uri | https://projecteuclid.org/journals/michigan-mathematical-journal/volume-59/issue-2/On-moduli-spaces-of-parabolic-vector-bundles-of-rank-2/10.1307/mmj/1281531467.full | en_US |
dc.description | Only IISERM authors are available in the record. | - |
dc.description.abstract | No abstract available | - |
dc.language.iso | en | en_US |
dc.title | On moduli spaces of parabolic vector bundles of rank 2 over CP1 | en_US |
dc.type | Article | en_US |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.